# SDR ASAA0580166

- Difficulty date: March 7, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- Engine: Pwa JT8D219
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 9936640501
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HV - CHECK - PAX CABIN FLOOR PANEL IS DELAMINATED.  REPLACED FLOOR PANEL.  (K)
